You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Operator Equation $TX - XV = A$
Proceedings of the American Mathematical Society
Vol. 59, No. 1 (Aug., 1976), pp. 115-118
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2042046
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A characterization of the operators $A$ for which the equation $TX - XV = A$ is solvable is given, where $T$ is a fixed right invertible operator and $V$ is a fixed unilateral shift.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society